# SDR AALA20170811008

- Difficulty date: July 31, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A8510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON TOP AND BOTTOM SIDES OF WEB AT R2 DOORWAY BETWEEN FUSELAGE STATIONS 967 AND 993. REMOVED AND REPLACED WEB PER AARD 51-00-05-1 AND DRAWING 147A8510.
